Gaviscon Dual Action Heartburn & Indigestion Relief Liquid Peppermint for improved indigestion and soothing heartburn relief.
Gaviscon Dual Action brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion. It works in two different ways:
1. More effective reduction of excess stomach acid to relieve discomfort.
2. Forming a protective layer over the stomach contents to soothe the burning pain in your chest.
Gaviscon Dual Action works in two ways:
Neutralises excess stomach acid.
Form barrier to help stop acid rising.
– Dual action relief from heartburn and indigestion
– Soothes in just 4 minutes (Strugala v et al. 2010)
– Sugar and gluten free
Gaviscon Dual Action
While antacids only neutralize stomach acid, Gaviscon Dual Action works in 2 ways to soothe in just 4 mins!*
Acidic contents from the stomach can sometimes travel back up from the oesophagus (food pipe)
Gaviscon Dual action works in two different ways:
Neutralises excess stomach acid to relive discomfort.
Forms a raft, or layer, on the top of your stomach contents helping to physically keep stomach acid in your stomach, where it belongs.
Gaviscon Dual Action Heartburn & Indigestion Relief Liquid Peppermint 600mL1. Gaviscon Dual Action liquid works in two ways to effectively relieve symptoms of both heartburn and indigestion. It neutralises excess stomach acid as well as forms a protective barrier over the stomach contents which helps prevent acid coming back into the oesophagus.
Gaviscon Dual Action Heartburn & Indigestion Relief Liquid Peppermint 600mL2. Gaviscon Dual Action liquid provides fast and effective relief from both heartburn and indigestion. Gaviscon begins to relieve heartburn in just 4 minutes. *
Gaviscon Dual Action Heartburn & Indigestion Relief Liquid Peppermint 600mL3. Quickly provides a cool, soothing feeling as the liquid travels down the throat to neutralise stomach acid and relieve indigestion
Gaviscon Dual Action Heartburn & Indigestion Relief Liquid Peppermint 600mLFast, Soothing and Long lasting.
Keep out of reach of children.IMPORTANT INFORMATION
Does not contain aluminium, sugar, gluten or artificial colouring.
The maximum total daily intake (80mL) for adults contains 1018mg of sodium (take into account if on a low sodium diet).
Contains: Each 10mL dose of oral liquid suspension contains 500mg Sodium Alginate, 213mg Sodium Bicarbonate and 325mg Balcium Carbonate, Contains Hydroxybenzoates and Saccharin.
– Adults and children over 12 years: 20mL.
– Children 6-12 years: 10mL.
– Not recommended for children under 6 years.
– Take as required after meals and before going to bed, up to 4 times a day or as directed – Ensure cap seal is unbroken before first use.
– If symptoms persist see your doctor.USAGE ADVICEAlways read the label. Use only as directed. If symptoms persist see your healthcare professional.STORAGE INSTRUCTIONSStore below 30°C but do not refrigerate.
Discard 6 months after opening.